# SDR CA030528006

- Difficulty date: April 8, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Bell 206L-1
- Aircraft time: 4,331 hours, 12 cycles
- Engine: Allsn 250C28B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Case
- Part number: 206040532005
- Condition: Cracked
- Location: Transmission
- Component: Transmission, Bell
- Component part number: 206040004101
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) 1 SPLINE, ADJACENT TO 3 REWORKED SPLINES HAS SUSPECTED CRACK, IMPACT DAMAGE AND CORROSION PITTING OVER 40 PERCENT LENGTH OF SPLINE.  2ND ADJACENT SPLINE,  ALSO HAS SUSPECTED CRACK AND CORROSION PITTING.  CRACKS NOT IDENTIFIED ON INITIAL OH NDI (  FPI).  UPPER CASE SCRAPPED.
